Rocky Mountain Journal of Mathematics

A characterization of quaternion division algebras

Kirby C. Smith

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 9, Number 2 (1979), 371-375.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250129287

Digital Object Identifier
doi:10.1216/RMJ-1979-9-2-371

Mathematical Reviews number (MathSciNet)
MR519951

Zentralblatt MATH identifier
0423.16012

Subjects
Primary: 16A46
Secondary: 16A50

Keywords
Quaternion alggebra division algebra

Citation

Smith, Kirby C. A characterization of quaternion division algebras. Rocky Mountain J. Math. 9 (1979), no. 2, 371--375. doi:10.1216/RMJ-1979-9-2-371. https://projecteuclid.org/euclid.rmjm/1250129287


Export citation